# SDR SWIA200922967

- Difficulty date: October 16, 2009
- Submitted: October 30, 2009
- Operation: Air carrier
- Aircraft: N579SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120347
- Aircraft time: 23,391 hours, 31,707 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INOP.  (FLT 6254)  REPLACED NR 1 EMERGENCY LIGHTING BATTERY PACK.
